# SDR GTIA030110

- Difficulty date: February 11, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- Engine: Pwa JT8D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX CABIN, LONGERON 17L CRACKED AT STATIONS 236, 370 AND 427.  REMOVED LONGERON 17L FROM STA 417 TO STA 436.  REMOVED CRACKED LONG. 17L FROM STA 303 TO STA 323.  REMOVED LONGERON 17L FROM FS 230-250.  REMOVED LONGERON 17L FROM FS 380 - FS 398.  LOCATED AND DRILLED SPLICE.  INSTALLED LONGERON REPAIRS AND SPLICES.
